# SDR ASAA2020012753960

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,214 hours, 8,782 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/T NOT ARMING FOR TAKEOFF. GROUNDED - YES. ACCOMPLISHED A/T BITE IAW FIM 22-31, TASK 801, LEG 3,  HAD FAULT MESSAGE ASM 1 INTERNAL FAULT 22-31582 IN FAULT HISTORY, NO FAULTS IN CURRENT STATUS. PERFORMED FIM 22-31 TASK 822 INITIAL EVALUATION NO FAULTS NOTED.
